# SDR REXA2021072200519

- Difficulty date: June 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-762
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED AT FS 744.15 TO FS 762.85.  REMOVED & REPLACED RH SIDE SEAT RAIL AT FS 744.15 TO FS 762.85 IAW CRJ-900 AMM 53-00-49-000/400-801-A12.
